# SDR AALA20060211

- Difficulty date: April 4, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EGRESS AND CEILING EMERGENCY LIGHTS AT SEATS 22, 23 AND 24HJ INOPERATIVE.  REPLACED BATTERY PACK FOR EGRESS AND CEILING EMERGENCY LIGHTS AT SEATS 22, 23 AND 24HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
